中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR

Search Results

Help

Item hits: (Results 1-10 of 38)

Items/Page:    Sort:
In memoriam of Professor Kerson Huang [期刊论文]
INTERNATIONAL JOURNAL OF MODERN PHYSICS B, 2017, 卷号: 31, 期号: 11, 页码: 1777002
Hao, BL
Adobe PDF(136Kb)  |  View/Download:9/4
 
Properties of single-layer graphene with supercell doped by one defect only [期刊论文]
INTERNATIONAL JOURNAL OF MODERN PHYSICS B, 2017, 卷号: 31, 期号: 27, 页码: 1750196
Wang, ZG; Qin, SJ; Wang, CL
Adobe PDF(921Kb)  |  View/Download:7/1
 
Evolutions of fluctuation modes and inner structures of global stock markets [期刊论文]
INTERNATIONAL JOURNAL OF MODERN PHYSICS B, 2016, 卷号: 30, 期号: 32, 页码: 1650237
Yan, Y; Wang, L; Liu, MX; Chen, XS
Adobe PDF(6610Kb)  |  View/Download:33/3
 
Anomalous barrier escaping in an externally modulated environment of system-reservoir coupling [期刊论文]
INTERNATIONAL JOURNAL OF MODERN PHYSICS B, 2015, 卷号: 29, 期号: 4, 页码: 1550012
Wang, CY
View  |  Adobe PDF(310Kb)  |  View/Download:17/5
 
Skeleton graph expansion of critical exponents in "cultural revolution" years [期刊论文]
INTERNATIONAL JOURNAL OF MODERN PHYSICS B, 2014, 卷号: 28, 期号: 16, 页码: 1430008
Hao, BL
View/Download:22/0
 
OVERVIEW OF THE STUDY OF COMPLEX SHAPES OF FLUID MEMBRANES, THE HELFRICH MODEL AND NEW APPLICATIONS [期刊论文]
INTERNATIONAL JOURNAL OF MODERN PHYSICS B, 2014, 卷号: 28, 期号: 1, 页码: 1330022
Ou-Yang, ZC; Tu, ZC
  |  View/Download:83/17
 
FRACTIONAL WINDINGS OF THE SPINOR CONDENSATES ON A RING [期刊论文]
INTERNATIONAL JOURNAL OF MODERN PHYSICS B, 2013, 卷号: 27, 期号: 16, 页码: 1350070
Liu, YK; Yang, SJ
  |  View/Download:68/10
 
CRITICALITY AND HETEROGENEITY IN THE SOLUTION SPACE OF RANDOM CONSTRAINT SATISFACTION PROBLEMS [期刊论文]
INTERNATIONAL JOURNAL OF MODERN PHYSICS B, 2010, 卷号: 24, 期号: 18, 页码: 3479-3487
Zhou, Haijun
  |  View/Download:254/69
 
TOPOLOGICAL STRUCTURE OF VORTEX LINES OF QUANTUM ELECTRON PLASMAS IN THREE- DIMENSIONAL SPACE [期刊论文]
INTERNATIONAL JOURNAL OF MODERN PHYSICS B, 2009, 卷号: 23, 期号: 11, 页码: 2439-2447
Shi, Xuguang; Duan, Yishi
  |  View/Download:151/40
 
Kidney-boojum-like solutions and exact shape equation of lipid monolayer domains [期刊论文]
INTERNATIONAL JOURNAL OF MODERN PHYSICS B, 2008, 卷号: 22, 期号: 13, 页码: 2047-2053
Iwamoto, Mitsumasa; Liu, Fei; Ou-Yang, Zhong-Can
  |  View/Download:256/59
 

1 2 3 4 next

 

Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院理论物理研究所 - Feedback
Powered by CSpace